Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Monodromy groups for higher-order differential equations

Author: Dennis A. Hejhal
Journal: Bull. Amer. Math. Soc. 81 (1975), 590-592
MSC (1970): Primary 30A58
MathSciNet review: 0364630
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Appell, E. Goursat and P. Fatou, Théorie des fonctions algébriques. Vol. 2, Gauthier-Villars, Paris, 1930.
  • 2. A. R. Forsyth, Theory of differential equations. Vol. 4, Cambridge Univ. Press, Cambridge, 1902.
  • 3. Dennis A. Hejhal, Theta functions, kernel functions, and Abelian integrals, American Mathematical Society, Providence, R.I., 1972. Memoirs of the American Mathematical Society, No. 129. MR 0372187
  • 4. Dennis A. Hejhal, Monodromy groups and linearly polymorphic functions, Discontinuous groups and Riemann surfaces (Proc. Conf., Univ. Maryland, College Park, Md., 1973) Princeton Univ. Press, Princeton, N.J., 1974, pp. 247–261. Ann. of Math. Studies, No. 79. MR 0355035
  • 5. H. Poincaré, Mémoire sur les fonctions zétafuchsiennes, Acta Math. 5 (1884), no. 1, 209–278 (French). MR 1554656,
  • 6. L. Schlesinger, Handbuch der Theorie der linearen Differentialgleichungen. Vol. 2, B. G. Teubner, Leipzig, 1897.
  • 7. Costake Teleman, Sur les structures fibrées osculatrices d’une surface de Riemann, Comment. Math. Helv. 34 (1960), 175–184 (French). MR 0124850,
  • 8. E. Wilczynski, Projective differential geometry of curves and ruled surfaces, B. G. Teubner, Leipzig, 1906.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A58

Retrieve articles in all journals with MSC (1970): 30A58

Additional Information